Advertisement

Reactions Weekly

, Volume 1736, Issue 1, pp 156–156 | Cite as

Pembrolizumab

Autoimmune blistering disease, Grover-like lesions and dermal hypersensitivity reaction: 2 case reports
Case report
  • 44 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 75-year man developed autoimmune blistering disease with para-neoplastic pemphigus (PNP)-like features during treatment with pembrolizumab while a 64-year-old man developed Grover-like lesions and superimposed dermal hypersensitivity reaction during treatment with pembrolizumab.

Patient 1: The 75-year-old man, who had invasive, poorly differentiated squamous cell carcinoma of the tongue base with vascular invasion had received various medication without a satisfactory response. Therefore, he started receiving pembrolizumab 2 mg/kg. His medical history included psoriasis, managed with triamcinolone and calcipotriol, hypothyroidism treated with levothyroxine sodium, and hypertension controlled with metoprolol and amlodipine. At approximately 82 days after...

Reference

  1. Chen WS, et al. Suprabasal acantholytic dermatologic toxicities associated checkpoint inhibitor therapy: A spectrum of immune reactions from paraneoplastic pemphigus-like to Grover-like lesions. Journal of Cutaneous Pathology 45: 764-773, No. 10, Oct 2018. Available from: URL: http://doi.org/10.1111/cup.13312 - USA

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations